# SDR FOTR0301201233124

- Difficulty date: January 5, 2012
- Submitted: March 1, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N767AN
- Make and model: Boeing 757-28A
- Aircraft serial: 23767
- Aircraft time: 77,740 hours, 27,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Part time: 77,740 hours, 27,052 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE BS 1963-1992, 11:00 POSITION IS DENTED.
